# SDR MAC5401

- Difficulty date: April 3, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N728FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10657
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: K966002
- Part serial: H046
- Condition: Leaking
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE TO GSO FROM ILM THE CREW OBSERVED A MASTER WARNING, THEN THE RIGHT GEAR BOX LIGHT.  THE RIGHT ENGINE WAS SHUT DOWN AND THE PIC DECLARED AN EMERGENCY.  THE A/C LANDED IN GSO WITHOUT FURTHER INCIDENT.
